# SDR SIMA20140917003

- Difficulty date: September 17, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 11,302 hours, 7,315 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

UPON FLIGHT SPOILER DEPLOYMENT DURING THE DESCENT THE OTBD FLIGHT SPOILERS OTBD  SPOILERONS CAUTION MSGS POSTED ON EICAS.  ON THE FLIGHT CONTROL SYNOPTIC PAGE THE LT OTBD SPOILER TURNED AMBER & FAILED TO PROPERLY DEPLOY IN FLIGHT & DURING LANDING.  THE RT OTBD SPOILER TURNED WHITE.  PERFORMED SPOST 1 & SPOST 2 TESTED IAW AMM 27-61-05.  OPERATIONS CHECKED GOOD.  NO FURTHER MSG DISPLAYED.
